# SDR UIEA2020111202384

- Difficulty date: November 10, 2020
- Submitted: November 13, 2020
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 82,474 hours, 17,975 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Stage of operation: LD
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FWD EQUIPMENT VALVE ON EICAS AFTER LANDING, COMPLETED QRH CHECKLIST.  PERFORMED FIM TASK 21-58 FT 985, NO MESSAGE OR OTHER FAULTS AT THIS TIME.
